MathSciNet Relay Station
MathSciNet bibliographic data
MR2506464 46L54 (60E07 60E10)
Arizmendi E., Octavio; Pérez-Abreu, Victor The $S$-transform of symmetric probability measures with unbounded supports. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3057–3066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement